# SDR FDEA200906011866

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651631468
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 312, LBL 6 IS EXFOLIATED ON AFT LIP OF UPPER CHORD.  CUT OUT DAMAGED AREA 2 BY 1 INCH IAW DWG NR SR27-53-017 REV A.  FABRICATED 2 REPAIR ANGLES AND REPAIR FILLER IAW DWG NR SR27-53-017 REV A.  HEAT TREATED REPAIR ANGLES FROM TO T6 IAW FAS ENGINEERING REPORT NR 2 37153-801 REV A.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND DWG NR: SR27-53-017 REV A.
